# SDR UALA2009120703779

- Difficulty date: December 7, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 73,870 hours, 12,014 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHT INOP BETWEEN DOOR 1R AND SEAT 1K. UNABLE TO ACCESS TERMINAL ENDS TO T-S DUE TO CABIN MODIFICTION. WILL REQ AT LEAST 3 TO 4 SHIFTS TO PULL SEAT 1K TO ACCESS. SUGGEST SMB VISIT. OK TO DF, STRIP IS NOT CROSS AISLE OR NEAR ORANGE OVERLAY LIGHTS. ALL DR1L AND DR1R LIGHTS OPERATE NORMAL. RESEATED CONNECTOR ON LIGHT STR1P L290, RESECURED CARPET THEN TESTED. TEST PASSED.
